# SDR FDEA201304120773

- Difficulty date: April 12, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM UPPER SURFACE HAS CORROSION AT BS 540.   REMOVED CORROSION IAW-SRM-51-10-02,  FOUND TO BE OUT OF LIMITS IAW-SRM-53-30-13   FIG.101 DETAIL VIII. REMOVED AND REPLACED INBRD CREASE BEAM IAW SRM-51-40-02 AND DRAWING 143N5520.  CAT."A" MAJOR REPAIR.
